Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    6
  • views
    5741

IMPORTANT QUESTION:

suunshine

232 views

has any of you ladies using accutane or have used accutane, found that it messes with your monthly cycle? my doctor has not told me about this, and I can't seem to find much information about it on the web. I have missed my period two months in a row, but am absolutley not sexually active right now. thoughts needed!



2 Comments


I've been on accutane for a week.. so I'm probably not the best source, but i started my period.. 3 days into accutane and it seemed regular, but stopped way earlier than it should have! If its usually 5-6 days, this month it ended in 3 and bit of the fourth day. And i am always regular. I don't know if this means anything but... yeah. Good luck!Cathy

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×